Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

C-section done, uterus thinner from first C-section. Additional risks to taking RU486 after two C-sections?

I am a healthy 37 yo married women with 2 kids (ages 2 and 13 weeks). I had my second c-section 13 weeks ago, my doctor alerted me to the fact that my uterus is thin from the first c-section. I think I might be pregnant again and was wondering if there are any additional risks to taking RU486 after two c-sections. I most likely won t go that route, but I m not sure if my body can handle another high-risk pregnancy so soon after the last. Thanks
Asked On : Tue, 21 Aug 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General & Family Physician 's  Response

RU486 as such does not have an effect on the thickness of the uterus. It does not cause any major trauma to the uterus if the MTP is done within first 60 days of pregnancy.

You can safely take it. However, please consult your doctor before you take any medications.

Hope this helps you.

Take care.
Answered: Tue, 21 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor